# SDR HALA2010082800382

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,015 hours, 31,630 cycles
- Engine: Ge CF680
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Valve
- Part number: 97980612
- Part serial: 2731C
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START (2X) APU FAULT.  APU ECU BITE CK SHOWS "FIRE EMERG" & "REV FLOW" FAULTS WIRING CKS GOOD FROM RELAY K421 TO SHUTDOWN SW S484 REPL K421 FOR PRECAUTION IAW FIM 49-11-00, FIG 103.  R & R SURGE CONTROL VALVE IAW AMM 49-53-01 OPER CK GOOD R & R INLET TEMP SENSOR IAW AM 49-61-03 ALL OPS CKS GOOD.
